# SDR USAAF98036

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 7115381
- Condition: Failed
- Location: Landing Gear
- Part time: 18,492 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PIT - ON APPROACH, GREEN 'NOSE' GEAR INDICATION DID NOT ILLUMINATE.  CREW DID A GO-AROUND PROCEDURE AND RECYCLED THE LANDING GEAR.  ALL THREE GREEN GEAR INDICATORS ILLUMINATED PROPERLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE AND RIGGED THE VALVE.  THEY ALSO LUBRICATED THE NOSE GEAR ASSEMBLY.  (X)
